Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×

Everything but the kitchen sink...


[Ca...]

Recommended Posts

By way of introduction: I'm now in the last stages of a Clonazepam taper after about 17 months of use. Meanwhile, treatment for major depression has me on a cocktail of antidepressants and continuing a course of ECT (electroconvulsive therapy) that was initiated in January of this year. Add in my meditation, yoga, CBT, exercise and counseling and you can see why I gave this post its title. :) Withdrawal effects have so far been not too bad, as far as I can tell (there's a lot going on, so it's hard to say exactly). Looking forward to seeing the end of the benzo, and hoping to learn from the good folks here as I head into the home stretch.
Link to comment
Share on other sites

[4c...]

Hello CalmingHope and welcome to BenzoBuddies,

 

I am glad you found  our community.  It isn't uncommon for people with mood issues to be on multiple medications these days.  It sounds like you are doing reasonably well and it is nice to hear that you aren't suffering too terribly during your taper.  I've put a link below for you to the Withdrawl Support board in the event you want to discuss any issues you might be having:

 

Withdrawal Support (during your taper)

 

Take your time and become familiar with our site.  There are several forums you might be interested in looking at or posting to.  BenzoBuddies is a supportive and welcoming community.  When you feel ready, you can start a thread.

 

Best and again, welcome,

 

Kate

Link to comment
Share on other sites

We have a lot in common you read my signature...

I'm so glad you seem to be having a decent go of it. My experiences with meds and ect were not good. but I am now med free and am seeing improvements!

 

I pray things continue to go well. Keep us posted :smitten:

Link to comment
Share on other sites

Thanks for your supportive words! Yes, it does sound like we have some things in common. On the benzo side, I've just two days ago reduced from 0.125 mg Clonazepam, at bedtime, to 0.0625 mg. So far - and I know it's very early days still - the main effect seems to be insomnia with repeated awakenings once sleep does come. Just trying to keep active and maintain a positive attitude. Onward!
Link to comment
Share on other sites

  • Please Donate

    Donations help fund our recurring webhosting and software licencing fees, and will aid the development of new withdrawal and taper utilities for our members.

    Donate with PayPal button

  • Popular Now

×
×
  • Create New...